MAUDE Adverse Event Report: MMJ SA DE CV(USD) MON-A-THERM; CATHETER, UROLOGICAL

MMJ SA DE CV(USD) MON-A-THERM; CATHETER, UROLOGICAL
Model Number 90051
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had a false measurement of temperature, wherein the catheter temperature was 36.4 and in the control rectally 39.5, then a further temperature control was performed in the groin with a result of 39.0.No reported patient outcome.

Brand Name
MON-A-THERM
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7814358
Report Number2936999-2018-00536
Device Sequence Number16200274
Product Code KOD
UDI-Device Identifier30884521078028
UDI-Public30884521078028
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K831567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2023
Device Model Number90051
Device Catalogue Number90051
Device Lot Number18A0142JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1